Page 1 of 1

Weird background effect

Posted: 24 May 2017, 07:53
by GuyBarry
I visited the site a few days ago and a strange little icon appeared repeatedly all over the background of the home page, making it almost impossible to read. I managed to get rid of it by switching my board preference from "prosilver2" to "subsilver". However, this is only effective while I'm logged into the forum. If I look at the home page while I'm not logged in, I get the same weird effect.

Has anyone else experienced this problem?

Re: Weird background effect

Posted: 24 May 2017, 07:56
by tubeguru
Yes, I've been made aware of this. I think this is something that only Moley can fix, given that he has access to the files.

I'll let him know we may have an interesting problem. :)

Re: Weird background effect

Posted: 24 May 2017, 08:05
by GuyBarry
Thanks. I was worried that I'd contracted some strange virus!

Re: Weird background effect

Posted: 24 May 2017, 15:27
by DrainBrain
I had the same happen once, but when I refreshed the page it went away.

However, I've noticed that the graphics for various small icons has changed throughout the boards. This isn't a problem though. The icons are just different rather than wrong or weird.

Re: Weird background effect

Posted: 24 May 2017, 17:41
by al
The weird effect that I get is all the drop down boxes appear expanded when I open any new page!

Re: Weird background effect

Posted: 24 May 2017, 22:06
by roblo97
I think it is only on desktop as all is fine on he mobile version.

Re: Weird background effect

Posted: 25 May 2017, 10:17
by GuyBarry
al wrote:
24 May 2017, 17:41
The weird effect that I get is all the drop down boxes appear expanded when I open any new page!
Oh yes, I'm getting that as well...

Re: Weird background effect

Posted: 25 May 2017, 10:23
by greatkingrat
Try pressing Ctrl + f5 to force the page to refresh any cached files that have been saved on your computer.

Re: Weird background effect

Posted: 25 May 2017, 11:17
by tubeguru
CTRL - F5 has fixed it for me. I wonder what caused this issue in the first place ...

Re: Weird background effect

Posted: 25 May 2017, 12:54
by dstock17
tubeguru wrote:
25 May 2017, 11:17
CTRL - F5 has fixed it for me. I wonder what caused this issue in the first place ...
north korea?

Re: Weird background effect

Posted: 25 May 2017, 17:28
by GuyBarry
Hurrah! Yes, all back to normal. Didn't know about that fix, so thanks to greatkingrat.

Re: Weird background effect

Posted: 25 May 2017, 19:08
by greatkingrat
See https://www.phpbb.com/community/viewtop ... &t=2406671 for more details. Seems to be caused by an update of the forum software.

Re: Weird background effect

Posted: 25 May 2017, 22:28
by Tube Geek
Yes, this is from the update. I seem to remember the same happened in c4c forum when they did the update too.

Re: Weird background effect

Posted: 26 May 2017, 07:52
by tubeguru
greatkingrat wrote:
25 May 2017, 19:08
See https://www.phpbb.com/community/viewtop ... &t=2406671 for more details. Seems to be caused by an update of the forum software.
I had a suspicion is was the update. At least we know the cause now.

Re: Weird background effect

Posted: 26 May 2017, 17:44
by moley
Sorry - not been around most of the week.

Yes, it was the update that has caused this as the new version handles image files differently. I think it, and the lack of forum logo at present are the only bugs I couldn't iron out. The latter I can do when I have a moment.